Mathematische Annalen

, Volume 331, Issue 3, pp 611–629

Strong unique continuation for the Lamé system with Lipschitz coefficients

Article

DOI: 10.1007/s00208-004-0597-z

Cite this article as:
Lin, C. & Wang, J. Math. Ann. (2005) 331: 611. doi:10.1007/s00208-004-0597-z

Abstract.

In this paper we prove the strong unique continuation property for a Lamé system with Lipschitz coefficients in the plane. The proof relies on reducing the Lamé system to a first order elliptic system and suitable Carleman estimates with polynomial weights.

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Department of MathematicsNational Chung Cheng UniversityChia-YiTaiwan
  2. 2.Department of MathematicsNational Taiwan UniversityTaipeiTaiwan